Bupropion HCL SR 150 twice a day side effects & concerns?
- 23 Oct 2014 by alf0560
- 23 October 2014
- depression, anxiety, hairy cell leukemia, bupropion, side effect
I have been on this Bupropion for depression starting 10/10/14 and today is 10/22/14. I've been reading all of these questions and haven't been able to figure out the answers I'm looking for. As of 12 days later I am still having headachs, tention in my neck, dizzy a lot, these are the side effects I have gotten when I started taken the medication, I sleep fine in fact could still sleep all day and night and still extremely depressed (crying, everything irritating me and just an over all distructive feeling) no jetters etc. The depression stems form my job and everything that they are doing, and of course no weight lose and yes I am one of those that from medical issues have gained 40 pounds. Which helps with perpetiating all of the feelings listed above.
Am I off my rocker in thinking that this isn't working, should I give it more time before I call my doctor, do I need a higher dosage. I don't what to just email him because I'm being inpatient. Feed back would be great.
Thanks in advance!
If you are so depressed and crying this is NOT the med for you. This is a motivation med to adjunct for people who can't get going, often used to ease sexual function or ADD..it targets norep and domapine only. Honey, you need to get you some Seratonin immediately. A good SSRI is the place to start. Wellbutrin 300- I've never heard that as a beginning point for major depression. SSRI, then SNRI trial, maybe later wellbutrin..But this isn't going to bring out out of the dumps IMHO. I've been on it, I've had MD myself and it did not help until my depression was lifted enough that the nI needed something more for motivation (norep) etc... Get in there to your doc and get well! If youre worried about weight- prozac a lot of people lose substantially on it for the first trial. Zoloft is better for weight management too.
It really bothers me when docs put ppl on wellbutrin the moment they say they don't want to lose weight and are depressed... grrrr. They aren't understanding that you should always start with SSRI, as Seratonin is the biggest piece of the puzzle. Then fill in with other meds later or switch up.
You probably haven't been on it long enough and you sure haven't had enough days to be taking it to 300. No wonder you have side effects. Long before Ssris there were depressed people and what we took were bupropion and tca antidepressants. bupropion can also help you loose weight. The other thing is that these meds help depression caused by a chemical imbalance not situational depression.
Sounds as though there is enough going on to where maybe too much is being expected from the med alone. Life changes are never easy, however, our weight can be managed by making changes in what and how we eat, our jobs can be changed and, well, we are meant to run life, not let life run us.
Stepping out to make these adjustments and changes is no easy task, if the drive and desire to have a better life runs deep, then these things can be achieved. We just have to accept life is ours to live, and we can choose who runs it. The same is true of our thoughts, we do not have to accept whatever pops into our head and allow it to drag us through what may be misconceptions and half-truths. We can choose what we think and how we think about it, and we can take charge and make the changes.
Remaining as we are and throwing meds at the problem gives us a band-aid when major surgery is called for. Sometimes meds can help as we make life changes, but if the life changes are necessary and left unchanged, all the meds do is whitewash the surface.
Sorry if that was a bit philosophical, based on your report I felt moved to respond as I did.
Considering some of these things can't hurt.
Best to you, keep in touch.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2012 • 3 answers
Posted 12 Oct 2013 • 2 answers
Posted 19 Jan 2014 • 1 answer
Posted 29 Mar 2017 • 2 answers
Posted 1 Jun 2017 • 2 answers